MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800 HEMATOLOGY SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the instrument at the customer site and discovered that valve vl160 was not properly functioning.The fse replaced valve vl160 and the hgb chamber resolving the reported issue.The instrument was verified with no further issues reported.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer initially reported recovering low hemoglobin (hgb) results on qc samples along with erroneous high mean corpuscular volume (mcv), red cell distribution width (rdw) and platelet (plt) results when run on their dxh 800 instrument.There was no report of an adverse event.There was no report of erroneous patient results reported outside the laboratory.There was no impact to patient treatment.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key12435260
Report Number1061932-2021-00108
Device Sequence Number17075232
Product Code GKZ
UDI-Device Identifier15099590381646
UDI-Public(01)15099590381646(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800 HEMATOLOGY SYSTEM
Device Catalogue Number629029
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1